# SDR RAIA2010032100001

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 14,140 hours, 13,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE, THE CREW REPORTED RECEIVING A BLEED 1 LEAK MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND PRIOR TO RELEASING IT BACK INTO SERVICE.  REMOVED AND REPLACED THE BLEED O-RING SEALS AT THE AFT CARGO BAY.  AN OPERATIONAL CHECK OF THE BLEED SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
